# SDR CA120130013

- Difficulty date: January 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 27,584 hours
- Engine: Ge CFM567B24
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL AT APPROXIMATELY 60 KNOTS THE MASTER CAUTION AND ENGINE ANNUNCIATOR LIGHTS, ON THE GLARESHIELD ILLUMINATED.  FLIGHT CREW ELECTED TO ABORT THE TAKEOFF AND RETURNED TO THE GATE UNEVENTFULLY. MAINTENANCE CARRIED OUT AN ELECTRONIC ENGINE CONTROL BITE IAW FIM 73-06, TASK 801 AND NO FAULTS WERE OBSERVED. AN ELECTRONIC ENGINE CONTROL ALTERNATE MODE TEST WAS ALSO CARRIED OUT IAW FIM 73-05 TASK 811 AND AGAIN NO FAULTS WERE OBSERVED.  IT WAS REPORTED THAT A PFD REVERSER LIGHT ILLUMINATED SO IT WAS SUSPECTED THAT THE THRUST REVERSER SYS MAY HAVE CAUSED THIS OCCURRENCE.  THE THRUST REVERSERS ON BOTH ENGINES WERE CYCLED A TOTAL OF 6 TIMES IAW FIM 78-34, TASK 801 AND OPERATION WAS NORMAL AND NO FAULTS WERE OBSERVED. DUE TO THE LACK OF OBSERVING ANY FAULT INFORMATION MAINTENANCE HAD THE CREW PERFORM A HIGH SPEED TAXI AND TAKEOFF RUN TO 70 KNOTS AND THIS WAS ACCOMPLISHED SUCCESSFULLY.  DUE TO THE LACK OF ANY FAULT MESSAGES THIS IS DEEMED TO HAVE BEEN AN INTERMITTENT FAULT.
